# SDR AU961096

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 401A
- Propeller: Mcauly 3AF32C505
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Part number: ALT9422R
- Condition: Loose
- Location: Dc Generator-Alt
- Component: Cont
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE DRIVEN ALTERNATOR SLIP RING END BEARING LOOSE IN END HOUSING - BEARING HOUSING SUPPORT WEBS CRACKED AND BROKEN
